Record number :
1554490
Title of article :
Error estimate of a first-order time discretization scheme for the geodynamo equations
Author/Authors :
Cheng، نويسنده , , Ting، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2008
Pages :
16
From page :
35
To page :
50
Abstract :
In this paper, we analyze a first-order time discretization scheme for a nonlinear geodynamo model and carry out the convergence analysis of this numerical scheme. It is concluded that our numerical scheme converges with first-order accuracy in the sense of L 2 -norm with respect to the velocity field u and the magnetic field B and with half-order accuracy in time for the total kinematic pressure P.
Keywords :
Finite difference method , Geodynamo model , projection method , Convergence , Time discretization numerical scheme
Journal title :
Journal of Computational and Applied Mathematics
Journal title :
Journal of Computational and Applied Mathematics
Serial Year :
2008
Link To Document :
بازگشت